Itching And Spots On The Body After Using Ketoconazole Ointment?
a few days ago I went for treatment because there was an area of skin affected by a kind of fungus.
Good evening, thanks for asking at HealthReplies.com. Complaints of itching and small pimple out like you experience can be caused by various things, and including allergies. But the allergy itself is widespread, you could be allergic to the treatment given by your doctor, but it could also be on other things such as various kinds of food, mites, animal hair, insect bites, cosmetics, to the water.
Therefore, we suggest you go back to check yourself, which if previously only checked by a general practitioner, this time go to a dermatologist. If you have previously been examined by a dermatologist, this time return to the dermatologist for an evaluation, is this true because of the effects of the drug, or there are other conditions that aggravate the initial condition. The treatment that will be given to you later depends on the results of the inspection.
If you really suspect that this condition is caused by the use of ketoconazole, then you may temporarily stop using it until it is declared safe by your dermatologist. If the drug is indeed supposed to be the cause, your condition will improve soon after. But if the complaint persists, that means the drug is not the cause. Then to relieve itching, you can cold compress the itchy area, and apply calamine lotion or sprinkle with salicyl powder. So, hopefully answering your question.